Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Stage four colon cancer, intense itching, no jaundice. Taking chemotherapy, stopped. Causes for symptoms?

My husband has stage 4 colon cancer . He has been off chemo for six months since his chemo was no longer working. He has chosen to do no further testing. He has intense itching which worsens in the evening but he is not jaundiced. His oncologist says the itching is not cancer related since there is no jaundice. What do ou think.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Well he can have raised bilirubin without jaundice so even itchiing is possible. Also it can be side effect of chemo. He should take blood tests to evaluate the exact cause. Also some skin disorders and allergies can be considered.
Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor